MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VM 4 PATIENT MONITOR; COMPACT PORTABLE PATIENT MONITORS

PHILIPS MEDICAL SYSTEMS SURESIGNS VM 4 PATIENT MONITOR; COMPACT PORTABLE PATIENT MONITORS
Model Number 863063
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer contacted the customer care solution center and alleged that the complaint device had no sound and requested support.The complaint device was not in clinical use at the time that the issue was discovered.

Brand Name
SURESIGNS VM 4 PATIENT MONITOR
Common Device Name
COMPACT PORTABLE PATIENT MONITORS
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key10740264
Report Number1218950-2020-06442
Device Sequence Number14207273
Product Code MHX
UDI-Device Identifier00884838000032
UDI-Public(01)00884838000032
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K052707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863063
Device Catalogue Number863063
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/21/2020
Supplement Date Received by Manufacturer10/21/2020
Initial Report FDA Received Date10/27/2020
Supplement Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1